Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest safe weight loss supplements

Answered by
Dr.
Dr. Mohammed Taher Ali

General & Family Physician

Practicing since :1988

Answered : 4314 Questions

default
Posted on Tue, 20 Oct 2015 in Weight & Lifestyle
Question: What is the health benifit and side effects of Green coffee beans extract?
Pls suggest any other weight loss supplement which are safe
doctor
Answered by Dr. Mohammed Taher Ali 43 minutes later
Brief Answer:
Claimed to be effective in loosing the body weight.

Detailed Answer:
Dear XXXXXXX Hi
Good afternoon.
I can understand your concern for the safety and efficacy of Green coffee beans.

In addition to coffee, the green coffee beans contain an important anti-oxidant substance called Chlorogenic Acid, which is believed to be mainly responsible for the weight loss effects.
According to some studies it can reduce the absorption of carbohydrates from the digestive tract, which lowers blood sugar and insulin spikes.
It may also have some benefits of BP lowering property.

Since this is a natural compound, generally it is safe however it can cause nausea, heartburn and altered taste sensation.
As of today the FDA has not approved its use for loosing the body weight.

The other natural dietary supplements which are believed to reduce the weight include green tea and Garcinia combogia.

Hope this answers your query. However, I shall be happy to attend your follow-up query if any.

Best regards.



Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Altered taste

doctor1 MD

Symptoms: Gradual loss of following senses -- taste of salt, taste of sugar, hearing, balance. Gradual increase in -- dizziness with movement, especially head, tingling around toes and ball of foot. Any ideas?

doctor1 MD

My tongue is tingling and has a bitter and sometimes metallic taste . My dentist suggested a multi-vitamin with the B vitamins and iron. I have been taking these for two weeks. Sometimes it seems better, but it is very bad today. Nothing tastes...

doctor1 MD

Hi, Im 38 year old female weighing 85 kg. I have anxiety disorder and I take duzela 30mg twice a day and Etilaam pro 0.5/20 once a day. I also have Insulin resistence and hypothyroid. Currently, Iam facing a very strange issue, Iam feeling...

doctor1 MD

My mother who is 90 years old has been prescribed Histatussin for a serious bout of bronchitis. She has since been complaining of being unable to chew or swallow solid food or to taste. IAre these side effects of this medication? She can swallow liquids.

doctor1 MD

I have noticed on the occasion that out of nowhere I'll have a taste in my mouth that is both metallic like and smokey almost. It's a strange combination. I've done just a little research and a couple sites referenced wisdom teeth. Mine have been out for years and I've only been noticing this in the last 6 months I'd say. Any suggestions? I am a former smoker.

doctor1 MD

in march i had a tummy tuck to remove excess skin due to gastric bypass in feb 2012.in nov 2012 i was precribed aggronox but since i came home from surgery my taste buds have changed evything tast horrible especialy meat.now i ave heart failure they changed my sotolal to carvidol and i can eat moore but still no meat does agronox cause altterd taste

doctor1 MD

My mother had colon surgery about 5 to 6 weeks ago, after the surgery her iron level dropped so low that she needed a blood transfusion . Since she is home and still recovering, everything she eats taste metallic and bitter. I don t know what is causing this, the surgery itself or something to do with the transfusion. Any input that you could offer would be greatly appreciated.